I've been having diarreah and stomach cramps a week after taking Plan B one step. Is the diarreah due to the extra hormone levels in me or is it early pregnancy symptoms? It's been a month since my last period but I've heard that Plan B can affect your cycle by making it a week late. Also, is it safe to take imodium?
Did you find this post helpful?
|

User Profile
replied August 3rd, 2013
Community Volunteer
It can be, but it can also just be a stomach bug or food causing it. It is safe to take ammonium.

Plan B will likely mess with your cycle. There is no fixed period like a week. Sometimes you can totally skip a period or two.

Take a pregnancy test 21 days after the sex, and another 7 days later to confirm that you are not pregnant.

Best of luck!
|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...